# SDR 98ZZZX2086

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 206020113223A
- Condition: Damaged
- Location: Vertical Fin
- Part time: 2,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WAS DISCOVERED DURING INSPECTION ASB 407-98-17.  FOUND CUTS IN SKIN ON FORWARD AND AFT SIDES OF AFT LOWER INSERT AT ENDS OF FORMERS FOR COWLING.  THE CAUSE IS THE SKIN WAS CUT DURING TRIMMING OF THE FORMERS DURING PRODUCTION.  COMPONENT P/N 206020113323A.
